中文版 | English
Title

ON THE EXISTENCE OF HELICAL INVARIANT SOLUTIONS TO STEADY NAVIER-STOKES EQUATIONS

Author
Corresponding AuthorKorobkov, M. I. K. H. A. I. L.
Publication Years
2022
DOI
Source Title
ISSN
0036-1410
EISSN
1095-7154
Volume54Issue:3Pages:3974-3996
Abstract
In this paper, we investigate the nonhomogeneous boundary value problem for the steady Navier-Stokes equations in a helically symmetric spatial domain. When data is assumed to be helical invariant and satisfies the compatibility condition, we prove this problem has at least one helical invariant solution.
Keywords
URL[Source Record]
Indexed By
SCI ; EI
Language
English
SUSTech Authorship
Others
Funding Project
National Natural Science Foundation of China["11701431","11971307","12071359"]
WOS Research Area
Mathematics
WOS Subject
Mathematics, Applied
WOS Accession No
WOS:000829370500002
Publisher
EI Accession Number
20223112527371
EI Keywords
Navier Stokes equations ; Viscous flow
ESI Classification Code
Fluid Flow, General:631.1 ; Calculus:921.2
ESI Research Field
MATHEMATICS
Data Source
Web of Science
Citation statistics
Cited Times [WOS]:0
Document TypeJournal Article
Identifierhttp://kc.sustech.edu.cn/handle/2SGJ60CL/359444
DepartmentDepartment of Mathematics
Affiliation
1.Fudan Univ, Sch Math Sci, Shanghai 200433, Peoples R China
2.Sobolev Inst Maths, Pr t Ac Koptyug 4, Novosibirsk 630090, Russia
3.Southern Univ Sci & Technol, Dept Math, Shenzhen 518055, Guangdong, Peoples R China
4.Wuhan Univ, Sch Math & Stat, Wuhan 430072, Hubei, Peoples R China
5.Wuhan Univ, Computat Sci Hubei Key Lab, Wuhan 430072, Hubei, Peoples R China
Recommended Citation
GB/T 7714
Korobkov, M. I. K. H. A. I. L.,Lyu, W. E. N. Q., I,Weng, S. H. A. N. G. K. U. N.. ON THE EXISTENCE OF HELICAL INVARIANT SOLUTIONS TO STEADY NAVIER-STOKES EQUATIONS[J]. SIAM JOURNAL ON MATHEMATICAL ANALYSIS,2022,54(3):3974-3996.
APA
Korobkov, M. I. K. H. A. I. L.,Lyu, W. E. N. Q., I,&Weng, S. H. A. N. G. K. U. N..(2022).ON THE EXISTENCE OF HELICAL INVARIANT SOLUTIONS TO STEADY NAVIER-STOKES EQUATIONS.SIAM JOURNAL ON MATHEMATICAL ANALYSIS,54(3),3974-3996.
MLA
Korobkov, M. I. K. H. A. I. L.,et al."ON THE EXISTENCE OF HELICAL INVARIANT SOLUTIONS TO STEADY NAVIER-STOKES EQUATIONS".SIAM JOURNAL ON MATHEMATICAL ANALYSIS 54.3(2022):3974-3996.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Export to Excel
Export to Csv
Altmetrics Score
Google Scholar
Similar articles in Google Scholar
[Korobkov, M. I. K. H. A. I. L.]'s Articles
[Lyu, W. E. N. Q., I]'s Articles
[Weng, S. H. A. N. G. K. U. N.]'s Articles
Baidu Scholar
Similar articles in Baidu Scholar
[Korobkov, M. I. K. H. A. I. L.]'s Articles
[Lyu, W. E. N. Q., I]'s Articles
[Weng, S. H. A. N. G. K. U. N.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Korobkov, M. I. K. H. A. I. L.]'s Articles
[Lyu, W. E. N. Q., I]'s Articles
[Weng, S. H. A. N. G. K. U. N.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
No comment.

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.